MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES
Model Number 2504-40-607
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a loose tibia from company conformist.Tibia was loose at the bone to cement interface.Competitor cement manufacturer was used.Surgeon revised the entire previous knee replacement to attune revision knee system.The size 7, 3 in 1 cutting block from the conventional & offset femur pan was bent.This hindered us to cut the posterior chamfer due to not getting a saw blade through it.Surgical delay of 5 minutes.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV CONV CUT GUIDE SZ 7
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9686435
Report Number1818910-2020-04342
Device Sequence Number2396311
Product Code HTZ
UDI-Device Identifier10603295438465
UDI-Public10603295438465
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-607
Device Catalogue Number250440607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR